Couldn't find what you looking for?

TRY OUR SEARCH!

I recently forgot to get my depro shot. It's been about 5 weeks now since my depo was due...ive been on the depo for 2-3 yrs always on time n my periods stopped but about 2 months ago I had a bit of spotting (only while wiping) I've been neurse n throwing up for a few weeks n for the past week my breast have become heavier, n i have become abit tired.... also about a week ago I had a little spotting for a few hrs then it stopped.... I've been to the dr n have to wait another week to have a blood test as she says it mayb to early to tell right now.. I did a home test few days ago that said -..... I'm wondeing are these side effects of coming off the depo ? ( dr says never heard it happen b4), am I pregnant or just paranoid ? Plz help

Loading...

Yes it is normal because I'm going through the same exact stuff along with anxiety and oily skin!!!
Reply

Loading...